Lancaster EPrints

Lexicographic semigroupoids.

Power, Stephen C. (1996) Lexicographic semigroupoids. Ergodic Theory and Dynamical Systems, 16 (2). pp. 365-377. ISSN 0143-3857

PDF (download2.pdf)
Download (627Kb) | Preview


    The natural lexicographic semigroupoids associated with Cantor product spaces indexed by countable linear orders are classified. Applications are given to the classification of triangular operator algebras which are direct limits of upper-triangular matrix algebras.

    Item Type: Journal Article
    Journal or Publication Title: Ergodic Theory and Dynamical Systems
    Additional Information: The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 16 (2), pp 365-377 1996, © 1996 Cambridge University Press.
    Subjects: ?? qa ??
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 19539
    Deposited By: ep_ss_importer
    Deposited On: 11 Nov 2008 14:02
    Refereed?: Yes
    Published?: Published
    Last Modified: 27 May 2018 00:02
    Identification Number:

    Actions (login required)

    View Item